# SDR JJBA20121015003

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 23,988 hours, 26,338 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, THE CREW IN THE COCKPIT SMELLED A SMOKE LIKE ODOR RESONATING FROM THE CO PILOT INSTRUMENT PANEL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE GATE.  MX INVESTIGATED THE REPORTED ISSUE AND FOUND THE EFIS COOLING FAN JAMMED AND OVERHEATING.  THEY R & R THE EFIS COOLING FAN.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE SMOKE LIKE SMELL WAS NO LONGER PRESENT.  THE ACFT WAS RETURNED TO SERVICE.
